# SDR HALA2011051600201

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 35,075 hours, 6,645 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 1 ENG HUNG START AT 60 PERCENT EGT MAX OUT AT 353.  CHECK NR 1 ENG START IAW AMM 71-00-00.  PERFORMED FIM 74-00-00-1 NO FAULTS OK FOR SERVICE.
